# SDR SWAA2017091816369

- Difficulty date: September 7, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR INTERCOSTAL CRACKED BETWEEN BS 344 TO BS 360, LBL 11.  R&R INTERCOSTAL IAW SRM & DWG.
